Studies of the radiation syndrome in Drosophila melanogaster

Bibliographic Details
Published in:Radiation research, Vol. 2, No. 6 (1955), p. 544-55
Main Author: KING, R C
Other Involved Persons: WILSON, J P
Format: Article
Language:English
ISSN:1938-5404
Item Description:Date Completed 01.05.2003
Date Revised 01.12.2018
published: Print
Citation Status MEDLINE
Copyright: From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine
Subjects:
QR Code: Show QR Code

Published in:
Radiation research, Vol. 2, No. 6 (1955), p. 544-55
Feedback Delivery Service